# SDR DHL9672012C

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 5 SLAT OUTBD END LOWER SKIN ANGLE TO OUTBD RIB CRACKED.  CUT OUT DAMAGED AREA, INSTALLED ANGLE REPAIR PER SRM 51-40-4, REPAIR 1 BY 12 BY 3.5.
